# SDR CA970206014

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Worn
- Location: C  Flange
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) "O" RING ON THE OIL PRESSURE TRANSFER TUBE AT THE "C" FLANGE WAS FOUND WORN FLAT IN ONE AREA, CAUSING OIL TO LEAK OUT ON TO THE EXHAUST CAN. THIS CAUSED A FLUCTUATION IN OIL PRESSURE AND TORQUE PROMOTED THE PILOT TO DO A PRECAUTIONARY SHUTDOWN AND RETURN TO BASE.
